MathSciNet Relay Station
MathSciNet bibliographic data
MR749521 (85k:58084) 58G30 (53C55)
Aubin, Thierry Réduction du cas positif de l'équation de Monge-Ampère sur les variétés kählériennes compactes à la démonstration d'une inégalité. (French) [Reducing the positive case of the Monge-Ampère equation on compact Kähler manifolds to the proof of an inequality] J. Funct. Anal. 57 (1984), no. 2, 143–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement